MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer discarded the product.Most likely underlying root cause: mlc-41 -dead battery.(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for dead meter followed by symptoms.The expected fasting blood glucose test result range is undisclosed.Customer did report symptoms.Medical attention is reported as a result of the actual symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer is well at time of initial call.Meter does not turn on at all.Battery was inserted correctly.A follow up call was made on (b)(6) 2018; while waiting on trividia meter to arrive, customer states her glucose dropped on (b)(6) 2018.Customer was experiencing symptoms and called the paramedics.Customer states the paramedics arrived and her blood glucose was 32mg/dl fasting.The paramedics administered glucose iv.Customer is stable now and states she will discard her old meter.Customer states she felt her normal symptoms (not specified) of low glucose and decided to call paramedics.Customer had no symptoms at time of call and does not require and medical attention at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8056342
Report Number1000113657-2018-01151
Device Sequence Number13899982
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2721
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1